Library Header Image
LSE Research Online LSE Library Services

Bipartite subgraphs and quasi-randomness

Skokan, Jozef ORCID: 0000-0003-3996-7676 and Thoma, Lubos (2004) Bipartite subgraphs and quasi-randomness. Graphs and Combinatorics, 20 (2). pp. 255-262. ISSN 0911-0119

Full text not available from this repository.
Identification Number: 10.1007/s00373-004-0556-1
Item Type: Article
Official URL:
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 18 Jun 2008 13:35
Last Modified: 02 Jun 2024 22:57

Actions (login required)

View Item View Item